Solvability of linear equations and its economic consequences

Kunio Kawamata, Toru Maruyama, Yasunari Tamada

Research output: Contribution to journalArticlepeer-review

Abstract

Based upon the solvability theorem of the system of linear equations we will establish the Kuhn-Fourier theorem and the Farkas-Minkowski lemma and related results. Our analyses are elementary and self-contained and perhaps the most basic way to deal with the problem. This will also clarify and simplify the nature of the former analyses based on linear inequalities. Then for applications we give simple proofs of the duality theorem for the linear programming and the minimax theorem in game theory based upon our results.

Original languageEnglish
Pages (from-to)1317-1325
Number of pages9
JournalJournal of Nonlinear and Convex Analysis
Volume21
Issue number6
Publication statusPublished - 2020

Keywords

  • Duality theorem
  • Farkas-Minkowski lemma
  • Kuhn-Fourier theorem
  • Minimax theorem

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Solvability of linear equations and its economic consequences'. Together they form a unique fingerprint.

Cite this